Revista Matemática Iberoamericana


Full-Text PDF (481 KB) | Metadata | Table of Contents | RMI summary
Volume 36, Issue 1, 2020, pp. 159–193
DOI: 10.4171/rmi/1124

Published online: 2019-09-11

On SO(3)-bundles over the Wolf spaces

Marisa Fernández[1], Vicente Muñoz[2] and Jonatan Sánchez[3]

(1) Universidad del Pais Vasco, Bilbao, Spain
(2) Universidad de Málaga, Spain
(3) Universidad del Pais Vasco, Bilbao, Spain

We study the formality of the total space of principal SU(2) and SO(3)-bundles over a Wolf space, that is a symmetric positive quaternionic Kähler manifold. We apply this to conclude that all the 3-Sasakian homogeneous spaces are formal. We also determine the principal SU(2) and SO(3)-bundles over the Wolf spaces whose total space is non-formal.

Keywords: 3-Sasakian homogeneous spaces, 3-sphere bundles, Wolf spaces, formality, Massey products

Fernández Marisa, Muñoz Vicente, Sánchez Jonatan: On SO(3)-bundles over the Wolf spaces. Rev. Mat. Iberoam. 36 (2020), 159-193. doi: 10.4171/rmi/1124